# SDR DXTA2021062144000

- Difficulty date: June 20, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500230
- Aircraft time: 5,188 hours, 4,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 002108
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: WITH THE EMER LIGHT SWITCH IN THE ARMED POSITION THE CABIN EMERGENCY LIGHTS ILLUMINTED, ALSO WITH THE EMER LIGHT SWITCH IN THE ARMED POSITION THE "EMER LIGHTS NOT ARMED" CAS MESSAGE ILLUMINATED. // SIGN OFF // TROUBLE SHOT TO A FAULTY EMERGENCY BATTERY #2 EVALUATED BATTERIES 1 & 2 WITH BATTERY #1 DISCONNECTED AND #2 CONNECTED EMERGENCY LIGHTING REMAINED REFER TO FIM 33-50-00-810-801-A EMERGENCY BATTERY #2 NEEDS TO BEREPLACE ALSO CHECKED WIRING P2056 FOUND NO ISSUES 28VDC TO CONFIRM COULD NOT DUPLICATE ANYTHING ELSE CONTACTED MCC REPLACE BATTERY #2 PN 6450LS-00 SN 002108 AND RECOMMENDED TO ORDER RELAY AND INERTIA SWITCH AS PRECAUTION CONNECTED NEW BATTERY EMERGENCY 7450LS S/N 005108 APPLIED POWER ON "ON" POSITION ACCORDING TO MANUAL LIGHTS FLASH AFTERWARDS PLACE SWITCH ON ARM POSITIONTO CHARGE FOR 90 MINUTES DUE TO NEW BATTERY WITH BATTERY NO RESIDUAL CHARGE. BATTERY REQUIRED CHARGE NEW BATTERY NOT FULLY INSTALLED ON MOUNTS ONLY CONNECTED OLD BATTERY NEEDS TO BE REMOVED REFER EMB505S AMM 33-50-00 NEW BATTERY PLACED ON ARM CHARGE SINCE 0400 HOURS 06-21-2021 IF LIGHTS-KEEP FLASHING POSSIBLY BATTERY BAD FROM  STOCK OR MORE TROUBLESHOOTING REQUIRED FIM 33-50-00-810-8 PERFORMED EMERQENC LIAHTS OPERATIONAL CHECK AAAIN TO ISOLATE CAUSE OF . FLASHING LIGHTS. AS PER AMM INSTRUCTIONS, SELECTED EMER. LIGHTS SWITCH TO ON  AND ALLOWED THE BATTERY TO DISCHARGE UNTIL THE FLIGHTS FLASH (ROUGHLY 25 MINS). NEXT,1 SET SWITCH TO ARM FOR 90 MINS TO CHARGE. LIGHTS STILL FLASHED, BUT AFTER CYCLING POWER, FLASHING GOES AWAY. HOWEVER, WHEN SETTING SWITCH TO ARM, N LIGHTS COME ON, THEY ARE SUPPOSED TO STAY OFF AND STAY IN STANDBY CHARGING. REPEATED FIM PROCEDURE AGAIN. DISCONNECTED #2 BATTERY AND SET SWITCH ON ARM, THIS TIME THE LIGHTS STAY OFF IN STANDBY AS THEY SHOULD BE. RE-CONNECTED BATTERY AND CONFIRMED LIGHTS COME BACK ON IN ARM POSITION. BATTERY IS BAD FROM STOCK. INFORMED MCC AND ORDERED ANOTHER.REF AMM 33-52-01 REMOVED AND REPLACED EMEGENCY BATTERY #2 AS REQUIRED N
